MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 90 CM; PERCUTANEOUS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 90 CM; PERCUTANEOUS LEAD
Model Number 3159
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-24132, related manufacturer reference number: 1627487-2020-24133, related manufacturer reference number: 1627487-2020-24135, related manufacturer reference number: 1627487-2020-24136.It was reported that patient is experiencing ineffective stimulation.Patient may undergo surgery to correct this issue.Patient is stable.
 
Event or Problem Description
It was reported that patient underwent surgery on (b)(6) 2020, wherein their implantable pulse generator was replaced.Leads were previously reported on but are no longer reportable as ipg was responsible for ineffective stimulation.Patient is stable.

Brand Name
QUATTRODE LEAD, 3/6MM, 90 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10417396
Report Number1627487-2020-24134
Device Sequence Number2682832
Product Code LGW
UDI-Device Identifier05414734401630
UDI-Public05414734401630
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2014
Device Model Number3159
Device Catalogue Number3159
Device Lot Number3880580
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EON MINI IPG, 16-CHANNEL RECHARGEABLE; EXTENSION, DUAL 4 CHANNEL 10CM; EXTENSION, DUAL 4 CHANNEL 10CM; QUATTRODE LEAD, 3/6MM, 90 CM
Outcome Attributed to Adverse Event Other;